# SDR 03FDEA00203

- Difficulty date: March 1, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727-200
- Aircraft serial: 21671
- Aircraft time: 45,212 hours, 26,450 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED NOSE GEAR LIGHT ILLUMINATED INFLIGHT WITH GEAR HANDLE OFF. FOLLOWED RED TAB   PROCEDURE WHICH DIRECTED RAISING GEAR HANDLE. LIGHT STAYED ON INDICATING AN  UPLOCK OR GEAR SENSOR FAILURE. ALSO - NOSE GEAR "GREEN" LIGHT FLICKERED/DIM   DURING THIS MALFUNCTION.  TROUBLESHOT NLG WARNING LIGHT TO UP AND LOCK GEAR SWITCH PER FEDEX MM 32-64-  01,32-64-02. R/R NOSE GEAR UP AND LOCK SWITCH PER FED EX MM 32-61-071-4 AND FUNCT   CHECKED GOOD PER FED EX MM 32-32-000-5 AND 32-61-71-4.  REF N00025 DATE 03-01-03 RII   Q/C206
